Center-Authored Papers

Filters: Author is Qin, Li  [Clear All Filters]
Journal Article
Stoffer DS, Han S, Qin L, Guo W.  2010.  Smoothing spline ANOPOW. Journal of Statistical Planning and Inference. 140(12):3789-3796.
Qin L, Guo W, Litt B.  2009.  A Time-Frequency Functional Model for Locally Stationary Time Series Data.. Journal of computational and graphical statistics : a joint publication of American Statistical Association, Institute of Mathematical Statistics, Interface Foundation of North America. 18(3):675-693. Abstract